MathSciNet Relay Station
MathSciNet bibliographic data
MR256051 42.16
Muckenhoupt, Benjamin Mean convergence of Hermite and Laguerre series. I, II. Trans. Amer. Math. Soc. 147 (1970), 419-431; ibid. 147 1970 433–460.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement